Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Dayv

Does body acne take longer to clear than face acne?

I developed pretty bad acne on my back, arms and shoulders from doing steroids
I've been on accutane for 3 weeks now, one week at 30mg/day and 2 weeks at 45mg per day
My lips started to get dry and crack after about 10 days so that would suggest it's starting to take effect however my acne seems to be getting worse
The main problem is that when I shower, the spots/scabs go soft and some start bleeding by themselves or some bleed when I dry myself off with a towel so the never get a chance to heal properly
My skin is quite dry during the rest of the day and it's sore to sleep on one side because the acne on my shoulders is very sensitive
Are things likely to get better anytime soon?
Do I need to take 60mg per day or more? I'm 85kg

Share this post


Link to post
Share on other sites

I'm pretty new here but I've been dealing with acne for years. 

Maybe you can try taking cooler showers and perhaps try making them quicker? Usually long, hot showers make your skin soft, at least for me. 

You could also try putting on lotion during the day to prevent your skin from getting dry. 

I'm not expert on these things but these are suggestions to ease the pain you're going through. 

Share this post


Link to post
Share on other sites
12 hours ago, M.L. said:

I'm pretty new here but I've been dealing with acne for years. 

Maybe you can try taking cooler showers and perhaps try making them quicker? Usually long, hot showers make your skin soft, at least for me. 

You could also try putting on lotion during the day to prevent your skin from getting dry. 

I'm not expert on these things but these are suggestions to ease the pain you're going through. 

Will try these things, thanks

Share this post


Link to post
Share on other sites

Bump

I've been having cold showers which has helped slightly to prevent the scabs from falling off but they still don't seem to be healing yet

The slightest touch off of anything will cause blood to come out, there's usually puss underneath the scab as well

Into my 5th week of accutane, have many others experienced this?

Something else I noticed today is that my chin area was dry and flakey but my forehead was oiley which is a strange contrast

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×